# SDR HNAA2010101900230

- Difficulty date: October 19, 2010
- Submitted: October 21, 2010
- Operation: Air carrier
- Aircraft: N812EX
- Make and model: Dhav DHC8102
- Aircraft serial: 312
- Aircraft time: 46,255 hours, 50,934 cycles
- Engine: Pwa PW120A
- System (JASC): 6110 · Propeller Assembly
- Part: Control Unit
- Condition: Malfunctioned
- Location: Nr 2 Prop Rpm
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 2 PROP RPM AND TORQUE SURGED ON CLIMB OUT. STAYED WITHIN LIMITES, REDUCED POWER AND PROP RPM DROPPED INTO PROHIBITED ZONE-PROP SYNC OFF.  R & R NP INDICATOR AND PROP CONTROL UNIT. ALSO R & R NR 2 TSCU RAN ENG OPS CHECKED GOOD.
